Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 2, Pages 261-266

Sequences in power residue classes

1Department of Computer Science, Louisiana State University, Baton Rouge 70803, LA, USA
2Department of Mathematics, University of South Carolina, Columbia 29208, SC, USA

Received 13 June 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Duncan A. Buell and Richard H. Hudson, “Sequences in power residue classes,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 261-266, 1986. doi:10.1155/S0161171286000315